# SDR SWAA2022040686582

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 69,069 hours, 40,655 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 193B HAS SEVERAL FASTENER HOLES THAT ARE ELONGATED. NOTED ON PNL AND TABLE 1 OF EO I14108 / REMOVED AND REPLACED PNL 193B PER M/M 53-51-21
